Alert archive / Tennessee / Flash Flood Warnings in 2012
Flash Flood Warning 43, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 17, 2012, 12:59 AM CDT for Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2012, 12:59 AM CDT (05:59 UTC)
- Expired
- Aug 17, 2012, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, TN, Hardeman County, TN, Shelby County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WGUS54 KMEG 170559
FFWMEG
TNC047-069-157-170900-
/O.NEW.KMEG.FF.W.0043.120817T0559Z-120817T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1259 AM CDT FRI AUG 17 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 400 AM CDT
* AT 100 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
COLLIERVILLE...GERMANTOWN AND CORDOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 8878 3499 8879 3500 8982 3530 8982
3536 8938 3539 8886 3525 8879
$$1 follow-up statement
121
WGUS74 KMEG 170851
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT FRI AUG 17 2012
TNC047-069-157-170901-
/O.EXP.KMEG.FF.W.0043.000000T0000Z-120817T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY TN-FAYETTE TN-HARDEMAN TN-
351 AM CDT FRI AUG 17 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR HARDEMAN...
FAYETTE AND EASTERN SHELBY COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3500 8878 3499 8879 3500 8982 3530 8982
3536 8938 3539 8886 3525 8879
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 12:34 AM CDT, 25 minutes earlier.
Area forecast discussion, Aug 17, 12:34 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1234 AM CDT FRI AUG 17 2012 .UPDATE... /ISSUED 922 PM CDT THU AUG 16 2012/ A COLD FRONT IS PUSHING SLOWLY SOUTHEAST ACROSS MISSOURI THIS EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE FRONT AND THESE WILL CONTINUE TO SAG SOUTHEAST INTO MIDSOUTH OVERNIGHT. ANY SEVERE CHANCES WILL CONTINUE TO WANE OVERNIGHT AS INSTABILITY DIMINISHES AND UPPER LEVEL WIND FIELDS REMAIN RELATIVELY WEAK. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. CURRENT FORECAST WITH HIGHEST POPS ACROSS THE NORTHERN HALF OF THE MIDSOUTH LOOK ON TRACK. NO UPDATES NEEDED ATTM. SJM && .PREV DISCUSSION... /ISSUED 239 PM CDT THU AUG 16 2012/ UNSTABLE CONDITIONS DEVELOPING OVER THE MIDSOUTH THIS AFTERNOON WITH RADAR SHOWING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH MISSISSIPPI. THIS ACTIVITY THOUGH HAS BEEN DWARFED COMPARED TO THE STORMS IN SOUTHERN MISSOURI...WHERE STORMS HAVE DEVELOPED JUST AHEAD OF A COLD FRONT. THE FRONT WILL BE THE MAIN FOCUS FOR THE MIDSOUTH WEATHER OVER THE NEXT 36 HOURS. SHORT TERM...BEST CHANCES FOR CONVECTION WILL LIE IN NORTH MISSISSIPPI AND WEST OF THE MISSISSIPPI RIVER THROUGH MID EVENING WITH A PULSE TYPE STORM MODE. AN ISOLATED STRONG STORM CAN'T BE RULED OUT DURING THIS TIME FRAME. CONVECTION...WITH THE LOSS OF HEATING...WILL WANE OVER NORTH MISSISSIPPI BY SUNSET WITH MODELS SHOWING A COLD POOL GENERATION FROM THE MISSOURI STORMS PUSHING EAST SOUTHEAST TO OUR NORTHERN BORDER. SO HAVE GONE WITH LIKELY POPS AFTER 03Z ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL OF MISSOURI THEN SLOWLY SLIDING THOSE LIKELY CHANCES TOWARDS NORTH MISSISSIPPI BY FRIDAY MORNING. A DEVELOPING 25 TO 30 KT LLJ OVERNIGHT WILL AID IN SOME OF THESE STORMS BEING SEVERE WITH DAMAGING WINDS...THEN WITH SOME HEATING/BREAKS IN CLOUD COVER AN INCREASED THREAT OF LARGE HAIL IS FORECASTED TO THE EAST AND SOUTH OF THE MEMPHIS METRO BY FRIDAY AFTERNOON. HAVE GONE A COUPLE OF DEGREES BELOW THE PREVIOUS FORECAST ON TEMPERATURES FOR FRIDAY AS RAINFALL AND CLOUD COVER DURING THE MORNING WILL KEEP TEMPERATURES IN THE 70S THROUGH NOON. MODELS BEGIN TO DIFFER WITH FRONTAL PLACEMENT AFTER 18/00Z. THE GFS IS MORE BOLD ON TAKING THE FRONT AND ASSOCIATED CONVECTION COLD POOL SOUTH BELOW I-20 BY FRIDAY EVENING...WHILE THE NAM KEEPS THE FRONT STALLED NEAR I-40. HAVE TAKEN A BLEND OF BOTH MODELS WITH SLIGHT CHANCES FOR CONVECTION LINGERING ACROSS NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS ON SATURDAY AND SUNDAY...WITH SURFACE HIGH PRESSURE BUILDING DRIER AIR ACROSS THE NORTHERN MIDSOUTH COUNTIES. THIS PUSH WILL CONTINUE SOUTH LATE SUNDAY AS BOTH A 500MB LOW CENTER OVER JAMES BAY CANADA DEEPENS AND REINFORCING SHORTWAVES ACROSS THE GREAT LAKES LOWER UPPER LEVEL HEIGHTS OVER THE REGION. HIGH TEMPERATURES WILL REMAIN BELOW THE 90 DEGREE AVERAGE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK....WITH DRY CONDITIONS EXPECTED AREAWIDE ON MONDAY AND TUESDAY. GULF MOISTURE WILL BEGIN TO RETURN TO THE AREA STARTING WEDNESDAY WITH AN UPPER NORTHWEST FLOW REMAINING FIXED OVER THE LOWER AND MID MISSISSIPPI VALLEYS. LONG RANGE SOLUTIONS FROM THE GFS AND EURO SHOW A COLD FRONT/REINFORCING SHORTWAVE DROPPING INTO THE MIDSOUTH WEDNESDAY NIGHT AND ON THURSDAY INDICATING THE NEXT CHANCE FOR RAINFALL IN THE AREA. TEMPERATURES AHEAD OF THE FRONT WILL CLIMB TO NEAR THE 90F DEGREE NORMAL WITH DEWPOINTS NEAR 70F ALSO RETURNING...WITH SLIGHTLY COOLER HIGHS EXPECTED BEHIND THE FRONT. JAB && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL PERSIST FOR MOST OF THE FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA OVERNIGHT AND CONTINUING INTO FRIDAY AFTERNOON OVER PORTIONS OF NORTH MISSISSIPPI. CEILINGS MAY DROP TO MVFR LEVELS AT TIMES IN THUNDERSTORMS. WINDS WILL BE SOUTH OVERNIGHT AROUND 5 KNOTS AND THEN SHIFT TO THE NORTHWEST EARLY FRIDAY MORNING AS THE COLD FRONT PASSES THROUGH. WINDS MAY BECOME GUSTY IN THE VICINITY OF THUNDERSTORMS. ARS/KRM && && .PRELIMINARY POINT TEMPS/POPS... MEM 65 83 65 84 / 20 10 10 10 MKL 60 82 59 83 / 20 10 10 10 JBR 61 81 60 83 / 20 10 10 10 TUP 67 84 64 85 / 40 20 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 16, 9:50 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 950 PM CDT THU AUG 16 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 950 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG STORMS ARE POSSIBLE ACROSS THE MID SOUTH TONIGHT AS A WARM...MOIST...AND UNSTABLE AIRMASS COMBINES WITH AN APPROACHING COLD FRONT. STRONG GUSTY WINDS WILL BE THE MAIN THREAT FOR ANY THUNDERSTORMS. SMALL HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE WEATHER IS EXPECTED ACROSS A LARGE PORTION OF NORTHEAST MISSISSIPPI ON FRIDAY...MAINLY EAST OF A HOLLY SPRINGS TO COFFEEVILLE LINE AS A COLD FRONT MOVES ACROSS THE MID SOUTH AND COMBINES WITH A WARM...MOIST...AND UNSTABLE AIRMASS. THE GREATEST THREAT FROM THE STORMS WILL BE DAMAGING WINDS WITH A SECONDARY THREAT FOR LARGE HAIL AND LOCALIZED FLASH FLOODING. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE REMAINDER OF THE MIDSOUTH. THE MAIN THREAT WILL BE GUSTY WINDS...WITH A SECONDARY THREAT OF SMALL HAIL AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND ON FRIDAY. SJM
In the hours before
Special weather statement, Aug 16, 9:39 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 939 PM CDT THU AUG 16 2012 TNZ021-170315- CARROLL TN- 939 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... EAST CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTHEAST OF HUNTINGDON AT 939 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CARROLL COUNTY...INCLUDING LOCATIONS NEAR HUNTINGDON... SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3586 8843 3604 8842 3604 8820 3585 8821 TIME...MOT...LOC 0239Z 272DEG 17KT 3594 8831
Special weather statement, Aug 16, 9:43 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 PM CDT THU AUG 16 2012
TNZ021-054-170315-
CARROLL TN-HENDERSON TN-
943 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES NORTHWEST OF WILDERSVILLE AT 944 PM CDT...MOVING EAST AT 20
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR
NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3569 8819 3576 8861 3593 8858 3591 8821
3585 8821 3585 8818 3569 8818
TIME...MOT...LOC 0244Z 278DEG 18KT 3583 8848Special weather statement, Aug 16, 9:49 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 949 PM CDT THU AUG 16 2012 MOZ115-TNZ001-002-019-170315- PEMISCOT MO-DYER TN-LAKE TN-OBION TN- 949 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... NORTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF CARUTHERSVILLE AT 949 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DYER...LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CARUTHERSVILLE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3632 8928 3610 8930 3615 8973 3633 8971 TIME...MOT...LOC 0249Z 275DEG 17KT 3624 8960
Special weather statement, Aug 16, 11:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 PM CDT THU AUG 16 2012
TNZ050-052-170500-
HAYWOOD TN-MADISON TN-
1128 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL MIDNIGHT CDT FOR...
CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF BROWNSVILLE AT 1129 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HAYWOOD AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR
BROWNSVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3543 8894 3543 8897 3549 8947 3570 8944
3564 8888
TIME...MOT...LOC 0429Z 281DEG 19KT 3556 8932Special weather statement, Aug 16, 11:57 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 PM CDT THU AUG 16 2012
TNZ088-089-170530-
SHELBY TN-FAYETTE TN-
1157 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL WINDS TO 45 MPH WAS
LOCATED OVER CORDOVA AT 1157 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS AND
MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES CORONEE LAKE.
&&
LAT...LON 3531 9009 3539 8956 3500 8944 3509 9010
3512 9010 3513 9007 3515 9007 3516 9010
3521 9010 3521 9007 3525 9010
TIME...MOT...LOC 0457Z 285DEG 25KT 3514 8976Special weather statement, Aug 17, 12:24 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1224 AM CDT FRI AUG 17 2012 TNZ089-090-170600- FAYETTE TN-HARDEMAN TN- 1224 AM CDT FRI AUG 17 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 AM CDT FOR... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS TO 55 MPH WAS LOCATED 3 MILES NORTHEAST OF SOMERVILLE AT 1224 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE AND HARDEMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3539 8909 3517 8912 3521 8959 3536 8937 TIME...MOT...LOC 0524Z 277DEG 20KT 3525 8927
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:52 PM CDT | Special Weather Statement | MEG | Weakley | 23 min |
| Aug 16, 8:36 PM CDT | Special Weather Statement | MEG | Gibson | 24 min |
| Aug 16, 9:07 PM CDT | Special Weather Statement | MEG | Carroll | 23 min |
| Aug 16, 9:20 PM CDT | Special Weather Statement | MEG | Madison | 25 min |
| Aug 16, 9:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Aug 16, 9:43 PM CDT | Special Weather Statement | MEG | Henderson | 32 min |
| Aug 16, 9:49 PM CDT | Special Weather Statement | MEG | Lake | 26 min |
| Aug 16, 11:16 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson, Madison | 3 hr |
| Aug 16, 11:28 PM CDT | Special Weather Statement | MEG | Haywood | 32 min |
| Aug 16, 11:57 PM CDT | Special Weather Statement | MEG | Shelby | 33 min |
| Aug 17, 12:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 26 min |
| Aug 17, 12:24 AM CDT | Special Weather Statement | MEG | Fayette | 36 min |
| Aug 17, 1:05 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.